Purpose Stereotactic ablative radiation therapy (SABR) is an established treatment for selected lung tumors. Sinoatrial node (SAN) toxicity after thoracic SABR has not been reported in the literature. We sought to understand the risk of SAN toxicity owing to incidental dose to the SAN from SABR. Methods and materials We conducted a retrospective review of patients with early-stage lung cancer or limited pulmonary metastases who underwent thoracic SABR to a right-sided central lung tumor (within 2 cm of the mainstem bronchus or other mediastinal structures) between January 2008 and December 2014, analyzed a subset whose treatment imparted dose to the SAN exceeding 10% of the prescription dose, and examined patient and treatment dosimetric characteristics. Mean follow-up interval was 28 months. Time to toxicity was defined from start of SABR. Results Of 47 patients with central tumors in the right lung treated with SABR reviewed, 13 met our study criteria. A contouring atlas of regional cardiac anatomy was created. One patient treated with SABR for non-small cell lung cancer at the right hilum developed symptomatic sick sinus syndrome, requiring pacemaker placement 6 months after treatment. Her acute presentation and short interval between SABR and onset of symptoms suggest that SAN toxicity was likely due to radiation-induced injury. Both her age and mean dose to her SAN were the third highest in our cohort. She remained free from cancer progression at 24 months’ follow-up. Twelve additional patients who received significant dose to the SAN from SABR did not develop toxicity. Conclusion While uncommon, SAN toxicity from SABR to right-sided central thoracic tumors should be recognized and followed in future studies.